# SDR YENA2025032600339

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 68,110 hours, 24,514 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2466, FLL-BUF. 'DURING LEVEL FLIGHT AT FL350 A/C WOULD SHUTTER MOMENTARILY AND PITCH UP EVERY FEW MINUTES. IT DID IT WITH BOTH AUTOPILOTS 1 AND 2 AND WITH MANUAL FLYING. ALSO WAS NOTED DURING DESCENT THRU FL180; REMOVED AND REPLACED ELEVATOR SERVO CONTROL (34CE3) IAW AMM 27-34-51-400 SEE ITEM 2 (REMOVED AND REPLACED ELEVATOR SERVO CTL SERVOVALVE (34CE1) OPS CHECK GOOD REF AMM 27-34-51) FOR OPS CHECK.'
